# SDR MALA954732

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N446MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC693
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Pos Ind
- Part number: 2782186057
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT NR 3214 - ON APPROACH TO MSP, THE NOSE GEAR GREEN LIGHT DIDN'T ILLUMINATE WHEN THE GEAR WAS SELECTED DOWN.  THE CREW CYCLED THE GEAR BUT THE LIGHT FAILED TO ILLUMINATE.  MAINTENANCE REPLACED THE LANDING GEAR POSITION INDICATOR AND THE NOSE GEAR DOWNLOCK SWITCHES AS A PRECAUTION.  ALL SYSTEMS OPERATED SATISFACTORILY DURING A TEST FLIGHT.  (M)
